International Journal of Mathematical Analysis

Online Edition, Vol. 10, 2016, no. 5-8

Poonam Nagpal, Sudhir Kumar Garg, Sanjay Kumar, Shin Min Kang
      Common fixed point theorems for compatible mappings in multiplicative metric spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 5, 203-211
      http://dx.doi.org/10.12988/ijma.2016.511280

Carlito B. Balandra, Sergio R. Canoy, Jr.
      Another look at p-liar's domination in graphs
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 5, 213-221
      http://dx.doi.org/10.12988/ijma.2016.511283

Z. Omar, Y. A. Abdullahi, J. O. Kuboye
      Predictor-corrector block method of order seven for solving third order ordinary differential equations
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 5, 223-235
      http://dx.doi.org/10.12988/ijma.2016.510266

Mahendra Pal Chaudhary, Junesang Choi
      Certain identities associated with Eisenstein series, Ramanujan-Gollnitz-Gordon continued fraction and combinatorial partition identities
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 5, 237-244
      http://dx.doi.org/10.12988/ijma.2016.512304

Moch. Aruman Imron
      On uniform convergence of sine and cosine series under generalized difference sequence of p-supremum bounded variation sequences
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 6, 245-256
      http://dx.doi.org/10.12988/ijma.2016.510256

Rachel M. Patangan, Imelda S. Aniversario, Rosalio G. Artes, Jr.
      Weakly connected closed geodetic numbers of graphs
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 6, 257-270
      http://dx.doi.org/10.12988/ijma.2016.511293

M. Rangamma, P. Mallikarjun Reddy
      A fixed point theorem for Reich contractions in generalized cone b-metric spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 6, 271-278
      http://dx.doi.org/10.12988/ijma.2016.615

Shin Min Kang, Arif Rafiq, Faisal Ali, Young Chel Kwun
      Iterative methods for single variable equations
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 6, 279-290
      http://dx.doi.org/10.12988/ijma.2016.512307

Shin Min Kang, Parveen Kumar, Sanjay Kumar, Young Chel Kwun
      Some common fixed point theorems for sequences of mappings in multiplicative metric spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 6, 291-304
      http://dx.doi.org/10.12988/ijma.2016.510244

Jairo Villegas G., Jorge Castano B., Javier Gil G., Andrei Gonzalez G.
      Bidomain model solution using the finite volume method
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 7, 305-312
      http://dx.doi.org/10.12988/ijma.2016.512310

Cheon Seoung Ryoo
      Notes on degenerate twisted (h,q)-tangent numbers and polynomials associated with the p-adic integral on Zp
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 7, 313-321
      http://dx.doi.org/10.12988/ijma.2016.512308

Viktoriia Kravtsiv
      The analogue of Newton's formula for block-symmetric polynomials
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 7, 323-327
      http://dx.doi.org/10.12988/ijma.2016.617

A. M. A. El-Sayed, W. A. Hamed
      On a nonlocal (two point) boundary value problem of a nonlinear functional integro-differential equation of arbitrary (fractional) order
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 7, 329-338
      http://dx.doi.org/10.12988/ijma.2016.511268

Shin Min Kang, Arif Rafiq, Shahzad Ahmad, Young Chel Kwun
      New iterative method with higher-order convergence for scalar equations
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 7, 339-356
      http://dx.doi.org/10.12988/ijma.2016.612

Vali M. Kurbanov, Yasemen I. Huseynova
      Absolute convergence of spectral expansion of vector function from the class W_{p,m}^1(G),p>1 in eigen vector-functions of fourth order differential operator
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 8, 357-371
      http://dx.doi.org/10.12988/ijma.2016.6216

H. Ozlem Guney, F. Muge Sakar, Serap Bulut
      A new general integral operator
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 8, 373-380
      http://dx.doi.org/10.12988/ijma.2016.59242

Dae Ho Jin
      Half lightlike submanifolds of a trans-Sasakian manifold with a semi-symmetric non-metric connection
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 8, 381-397
      http://dx.doi.org/10.12988/ijma.2016.616